# SDR CA990715009

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-32-300
- Engine: Lyc IO540K1A5
- Propeller: Hartzl HCC2YK1
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Cable
- Part number: 6545104
- Condition: Binding
- Location: Prop Control
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(CAN) PILOT REPORTED UNABLE TO MOVE CONTROL BACK TO FINE PITCH AFTER GROUND TESTING.  UPON INVESTIGATION, THE INNER CABLE WAS FOUND TO HAVE BOUND IN THE OUTER JACKET.  STRANDS OF THE INNER CABLE BENT NEAR THE COCKPIT END OF THE CONTROL.
